| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Mw2000330000-2023-8030: employee went to get heel warmer initiated where it burst and squirt employee in the face, all over chest and abdomen with harmful material.There was no injury or medical care required.
Additional Manufacturer Narrative
A sample was received for evaluation and the defect reported was confirmed.The root cause was determined to be a small hole in the outer pouch due to improper machine setup.Device history record review was completed on the reported lot v3b229, and the lot was manufactured and released in compliance with all requirements.Cardinal health has made a business decision to close the site which manufactures product 11460-010t and transition to a third-party manufacturer.